We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hey Ladies, I'm needing a bit of advice on what this may be. Here's some details. I have had Implanon, birth control rod inserted in my arm, for a couple of years now. I dont keep track of my periods (I know I should) but here is are the ones I remember: April 27-May 3 then May 29- June 4 BUT with that being said, I had to start Amoxicillin on JUNE 1st.. 3 a day for 10 days. My husband and I both were aware that antibiotics affect any birth control but we had unprotected sex, well we always do. I started spotting lastnight a bit pink but just a drop every couple hours, this morning with my first pee it was brown spotting about the size of a nickel, it has done it since but just brown specks. Is this a possible implantation bleeding, old blood or an Irregular period since antibiotics might have done something. I know, wait it out and see but I would just like an input on your thoughts.